# SDR JIKA20200624301

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N807M
- Make and model: Swrngn SA227AT
- Aircraft serial: AT545B
- Aircraft time: 27,590 hours, 22,549 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Annunciator
- Part number: 2782174109
- Part serial: 420
- Condition: False Activation
- Location: Rt Wing Ovrht
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AT ABOUT 1400 FT AGL, RIGHT WING OVERHEAT ANNUNCIATOR LIGHT CAME ON STEADY.  CREW COMPLETED THE MEMORY ITEMS FOR THAT ANNUNCIATION AND THE LIGHT REMAINED ON STEADY. ONCE AIRCRAFT REACHED 1500 FT AGL, CREW CONSULTED QRH AND INFORMED ATC REGARDING THE ISSUE AND REQUESTING TO MAINTAIN CLOSE BY THE AIRPORT.  AFTER CREW COMPLIED WITH QRH CHECKLIST, THE ANNUNCIATOR LIGHT REMAINED ON, THE EFFECTED ENGINE MUST BE SHUT DOWN.  CREW COMPLETED THE INFLIGHT ENGINE SHUT DOWN AND SECURED THE GOOD ENGINE PER QRH AND REQUESTED RETURNING TO DEPARTURE WITH SINGLE ENGINE OPERATION.  AIRCRAFT LANDED SAFELY.   MAINTENANCE INSPECTED THE RT WHEEL WELL AND UNDER RT CABIN FLOOR FOR ALL RELATED COMPONENTS AND PLUMING AND FOUND NO SIGNS OF OVERHEAT.  REMOVED AND REPLACED ANNUNCIATOR ASSEMBLY AS A PRECAUTION IAW WIRING DIAGRAM MANUAL 26-10-02.  SYSTEM FUNCTIONED TESTED GOOD.
